Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

What causes anal itch,rash behind knees,on eyelids,forearms,and scalp?

User rating for this question
Very Good
Answered by

Practicing since : 2008
Answered : 2609 Questions
I used a sock to wipe myself clean(or so I thought) after intercourse. Initially I had a horrible urethra itch. After some antifungal and steroid creams the itch went away only to be replaced by redness, anal itch, rash behind knees, on eyelids, forearms, and scalp. Whatever this is has spread to other family members also. Stomach pains are also a symptom.
Posted Sat, 15 Feb 2014 in Infections
Answered by Dr. Geetika Paul 2 hours later
Brief Answer: Rash skin : Pictures required Detailed Answer: Hi , Welcome to Healthcare Magic forum I completely understand your concern and I hope I am able to help you for the same. From the description, one thing is clear that the appearance of the rash seems to be unrelated to the wiping of the genitals since a rash from the genitals is unlikely to spread to the whole body in such a short time. Also since you feel that even other family members are getting infected, so it might just have an infective pathology. Can you please click some close up pictures of the skin lesions and upload them here on this page for me to have a look at the exact skin lesions.You can also email the pictures to YYYY@YYYY with subject line as “attention to Dr. Geetika Paul”. Also, please tell since how much time do you have this skin rash? Are you presently on any medicines like antibiotics or pain killers? Do you apply any oils or creams over the body? Did the skin lesions develop together?Do you have any raised itchy lesions over the scrotum as well? I am sure I will be able to help you more once you provide me the above details and the pictures. Take care Wishing you speedy recovery Dr Geetika Paul
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor